# SDR 2000UALA00499

- Difficulty date: August 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 67,630 hours, 17,357 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EEL LIGHT OUT BY DOOR 2L.  CLEANED LIGHT SOCKET, OPS CHECKS OK.
